# SDR HALA2009031900091

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,398 hours, 4,623 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5440
- Condition: Inoperative
- Location: Master Battery
- Part time: 4,308 hours, 784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSG MAIN BATTERY CHARGER FOUND ON PREFLIGHT.  BATTERY VOLTAGE STILL SHOWING 27 VDC.  REPLACED MAIN BATTERY CHARGER PER AMM 24-31-02-404.  OPS NORMAL.
